# SDR CALA2017120104241

- Difficulty date: December 1, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Aircraft time: 50,349 hours, 15,340 cycles
- System (JASC): 3300 · Lighting System
- Part: Socket
- Condition: Broken
- Location: Fa Station
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL ODOR WAS REPORTED BY THE FA''S STATIONED IN THE FWD & MID GALLEY''S DURING T/O. THE FA IN THE FWD GALLEY WAS REPORTED SOME OVERHEAD & SIDEWALL LIGHTING FLICKERING 30 SECS AFTER POWER TRANSFER IN THE FWD GALLEY. THE ODOR  WAS THE ODOR WAS SMELT AS FAR BACK AS ROW 10. FWD HALF OF THE CABIN. EMERGENCY DECLARED. FOUND RH CEILING LT ASSEMBLY FWD LAMP SOCKET BROKEN, RPL THE SOCKET RAN ALL ELECT EQUIPMENT FW AND MID GALLEY FULL LOAD FOR HOURS , NO ELEC, ODOR NOTED , TEST OK
